# SDR QXEA2009072200535

- Difficulty date: July 19, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 21,021 hours, 15,582 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - MOD - SUSPECTED CRACK 1.5 INCHES LONG ON STR 3L EXTENDING FORE AND AFT FROM STA 280.0 TO STA 282.0.  HFEC INSPECTED SUSPECTED CRACK IAW CRJ 700 NDTM PT 6 53-00-000-250-A01.  CONFIRMED CRACK 1.5 INCHES LONG.  MAPPED FOR ENGINEERING.  CUT AWAY CRACK REMOVED FASTENERS FROM REPAIR AREA IAW TC REO670-53-21-480/1.  HFEC INSPECTED CUTOUT FOR CRACKS IAW CRJ 700 NDTM PT 6, 53-00-000-250-A01.  NO CRACKS NOTED.  FABRICATED DOUBLER AND SHIMS, LOCATED AND DRILLED IAW TC REO 670-53-21-480/1.  APPLIED FINISH TO REPAIR PARTS PER CRJ SRM 51-21-16.  INSTALLED THE REPAIR, PRIMED AND TOP COATED IAW TC REO670-53-21-480/1.
